Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 325274, 9 pages
http://dx.doi.org/10.1155/2013/325274
Research Article

LQ Optimal Sliding Mode Control of Periodic Review Perishable Inventories with Transportation Losses

Institute of Automatic Control, Technical University of Lodz, 18/22 Bohdana Stefanowskiego Street, 90-924 Lodz, Poland

Received 30 July 2013; Accepted 16 September 2013

Academic Editor: Xudong Zhao

Copyright © 2013 Piotr Leśniewski and Andrzej Bartoszewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piotr Leśniewski and Andrzej Bartoszewicz, “LQ Optimal Sliding Mode Control of Periodic Review Perishable Inventories with Transportation Losses,” Mathematical Problems in Engineering, vol. 2013, Article ID 325274, 9 pages, 2013. doi:10.1155/2013/325274